How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Carol Kryder LMFT Your Own Question
Carol Kryder LMFT
Carol Kryder LMFT, Mental Health Professional
Category: Mental Health
Satisfied Customers: 808
Experience:  APA Board Certified, Diplomate,Substance Abuse Professional, 20 years family therapy experience
13965555
Type Your Mental Health Question Here...
Carol Kryder LMFT is online now
A new question is answered every 9 seconds

How long after stopping Wellbutrin I stopped it last night

Customer Question

How long after stopping Wellbutrin I stopped it last night will it take till the tiredness go away completely
Submitted: 7 years ago.
Category: Mental Health
Expert:  Carol Kryder LMFT replied 7 years ago.
Hello:

Wellbutrin is generally an energizing medication for most people. If you are feeling tired, it will most likely not go away or it is a symptom of something else, not the discontinuance of the Wellbutrin.

You may have a thyroid problem or an infection of some kind which is causing the tiredness. As always, your doctor is the best person to diagnose the problem and make the necessary recommendations.

Warmest regards,

Related Mental Health Questions